# SDR DXTA2024060711982

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 14,618 hours, 11,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: UNKNOWN
- Condition: Dirty
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT HOT ELEC ODOR COMES FROM WEMAC VENTS WITH ENGS RUNNING. NO SMOKE OBSERVED. HAPPENED SEVERAL TIMES BEGINNING AFTER TAKEOFF TO SHUTDOWN. ON POST FLIGHT, ODOR NOTED WHEN CHECKING BRAKE SYS BAY & HELL HOLE.   INSPECTED COCKPIT, CABIN, HYD SEVICED AREA, & HELL HOLE, NO ELEC ODOR.  REMOVED CONDENSER BAG, NOTED THE CONDENSER BAG DIRTY.  CLEANED.. POWERED UP ACFT, RAN BOTH ENGS & PERFORMED AN ECU OPS TEST. NO DEFECTS NOTED, TAXI OUT ISOLATION AREA FOR HI-POWER RUN, 3X, 5 MINS EACH. BLEED AIR & NO ODORS.  ACCESSED HYD AREA & HELL HOLE, NO ODOR NOTED.  R & R CONDENSER BAG. RAN BOTH ENGS & PERFORMED AN ECU OPS TEST. NO ODORS IN THE COCKPIT/CABIN, & NO DEFECTS NOTED. PERFORMED IAW AMM 21-51-00, & 71-00-00.
